# SDR USAA960477

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 36,978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-6' CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK, 178 BULKHEAD.  STOP DRILLED CRACK, FABRICATED DOUBLER, FILLERS, AND INSTALLED.  REPAIRED PER SRM 51-01-1, TR 53-10-11.  (X)
